# SDR JJBA20240830016

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 40,880 hours, 29,250 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR INOPERATIVE. REMOVED INSERT MODULE AND REPLACED WIRE CRIMP CONTACTS. REINSTALLED LAVATORY SMOKE DETECTOR. PERFORMED OPERATIONAL TEST. OPS CHECK SAT.
